chester222 posted:
hawaii girl
talk to your Dr about being tested for NPH your symptoms indicate it is a possibilityy not Lamictal
Was this Helpful?
3 of 4 found this helpful
hawiian_girl_73 responded:
what are you tlaking about, you stopped in te middle of your sentence.

dancer86442 replied to hawiian_girl_73's response:
Nancy, Use the Search tool up top w/ 'nph levels'. Read the First article on that page. This is a test for high blood sugars in the Morning. From what I read a Lot of things can contribute. I know it deals w/ Diabetic subject, but, high sugar levels Can trigger seizures. Diabetes or Not!

Love Candi
hawiian_girl_73 replied to dancer86442's response:

my meds make me crash right after I eat breakfast and I wind up sleeping about 2 hrs maybe 3 befoe I can get moving. mom thinks it is from all the heavy drugs i take at night not jsut the AEDs the other ones as well and in the am.

I take drugs all for different things. I take 11 in teh pm, and 7 in the am, imitrex, or Fioricet for Migraines (when I get them), 3 different narcotics for different things (rarely take them), and 2 inhalers.

the only ones I really count are the ones the 11 and the 7. the rest are as needed.

the drug I take for a mood stabaliser can cause drug-induced diabetes. Th ey test me every 6 months and i just was te s t ans was fine Don't woryy they are watching me.